# SDR 7C7A201410010061

- Difficulty date: October 1, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 30,603 hours, 32,869 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE INBD COWLING OIL SERVICE DOOR FRAME CRACKED.  SERVICE DOOR WELDED IAW RD8-71-102.  LPI INSPECTION DONE ON RT ENG INBD COWEL SERVICE DOOR FRAME WELDING AREA IAW RD8-71-102 AND NO CRACKS FOUND.
